# SDR SWAA2019030830475

- Difficulty date: March 6, 2019
- Submitted: March 8, 2019
- Operation: Air carrier
- Aircraft: N279WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32532
- Aircraft time: 41,169 hours, 24,567 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Strap
- Part number: 411A211713
- Condition: Frayed
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR ASSIST HANDLE STRAP FRAYED.  R&R STRAP IAW AMM.
